# SDR ASOA2013011502790

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE END OF THE TRANSVERSE BEAM FS 349.00, RBL 36 AT SERVICE DOOR AFT FRAME.  COMPLIED WITH STEP 1 OF REO 601R-53-21-2391, REV P1 CUT AWAY DAMAGE.
